# SDR AALA202205318764

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 66,426 hours, 25,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: E0415C3LM012
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION COMMAND OCCURRED ( UN-COMMANDED) IN FLIGHT PERFORMED COMPUTER RESET EVACUATION LIGHT WENT OUT. REPLACED PUSH BUTTON SWITCH 3WP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-45-11.
